[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 13, Issue 2 (2-2020) ::
J. of Stat. Sci. 2020, 13(2): 275-300 Back to browse issues page
Inflated Bivariate Random Effect Models for Mixed Power Series Normal Responses
Masoumeh Esmailizadeh, Ehsan Bahrami Samani *
Abstract:   (2557 Views)
‎This paper will analyze inflated bivariate mixed count data‎. ‎The estimations of model parameters are obtained by the maximum likelihood method‎. ‎For a bivariate case which has inflation in one or two points‎, ‎the new bivariate inflated power series distributions are presented‎. ‎These inflated distributions are used in joint modeling of bivariate count responses‎. ‎Also‎, ‎to illustrate the utility of the proposed models‎, ‎some simulation studies are performed‎. ‎and finally‎, ‎a real dataset is analyzed‎.
Keywords: ‎Joint Modeling‎, ‎Mixed Data‎, ‎Inflated Models‎, ‎Random Effects‎.
Full-Text [PDF 210 kb]   (482 Downloads)    
Type of Study: Applied | Subject: Applied Statistics
Received: 2018/02/16 | Accepted: 2018/09/5 | Published: 2019/08/16
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Esmailizadeh M, Bahrami Samani E. Inflated Bivariate Random Effect Models for Mixed Power Series Normal Responses. J. of Stat. Sci.. 2020; 13 (2) :275-300
URL: http://jss.irstat.ir/article-1-582-en.html


Volume 13, Issue 2 (2-2020) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences
Persian site map - English site map - Created in 0.06 seconds with 32 queries by YEKTAWEB 4056